Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mimmy18

Anyone spitting blood?

Recommended Posts

Anyone experience spitting up blood? Not a lot just a little but still kind of scary. I Just started month #3 on Accutane 40 mg.

Link to comment
Share on other sites

i had a similar experience, but i realised i was just coughing up blood from a previous nose bleed.

Don't worry.

Link to comment
Share on other sites

Moved to accutane posts as this isn't a log.

Stop it immediately and call your derm to be safe!

Link to comment
Share on other sites

Only after a nose bleed ?

This morning 6am i had one and i was spitting some blood.

But i dont randomly spit up blood, if you do maby call your derm ?

Link to comment
Share on other sites

Stop it immediately and call your derm to be safe!

Seriously...I'm on my 3rd month and the only blood i'm experiencing is a tiny tiny amount of a so called 'nose-bleed'.

Call your derm x

Link to comment
Share on other sites

Yeah, never experienced that even at 80mg/day. Stop your accutane immediately if you haven't already and call your doctor. I'm pretty sure my doctor warned me that if that or anything like it happened to stop right away.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×